Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 233

All articles in this issue are freely accessible.

Horocycle flows on certain surfaces without conjugate points
Patrick Eberlein.
Trans. Amer. Math. Soc. 233 (1977), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0516501
On analytically invariant subspaces and spectra
Domingo A. Herrero.
Trans. Amer. Math. Soc. 233 (1977), 37-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482289
On the spectra of the restrictions of an operator
Domingo A. Herrero.
Trans. Amer. Math. Soc. 233 (1977), 45-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473870
The Mackey Borel structure on the spectrum of an approximately finite-dimensional separable $C^{*}$-algebra
George A. Elliott.
Trans. Amer. Math. Soc. 233 (1977), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454648
Topological irreducibility of nonunitary representations of group extensions
Floyd L. Williams.
Trans. Amer. Math. Soc. 233 (1977), 69-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463364
Embedding of closed categories into monoidal closed categories
Miguel L. Laplaza.
Trans. Amer. Math. Soc. 233 (1977), 85-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480686
Plugging flows
Peter B. Percell and F. Wesley Wilson.
Trans. Amer. Math. Soc. 233 (1977), 93-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448441
Quasi-multipliers
Kelly McKennon.
Trans. Amer. Math. Soc. 233 (1977), 105-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458173
Almost split sequences for group algebras of finite representation type
Idun Reiten.
Trans. Amer. Math. Soc. 233 (1977), 125-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0573041
Knotting a $k$-connected closed $PL$ $m$-manifold in $E^{2m-k}$
Jože Vrabec.
Trans. Amer. Math. Soc. 233 (1977), 137-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0645405
Packing and covering constants for certain families of trees. II
A. Meir and J. W. Moon.
Trans. Amer. Math. Soc. 233 (1977), 167-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460161
Weak $L_{1}$ characterizations of Poisson integrals, Green potentials and $H^{p}$ spaces
Peter Sjögren.
Trans. Amer. Math. Soc. 233 (1977), 179-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463462
A superposition theorem for unbounded continuous functions
Raouf Doss.
Trans. Amer. Math. Soc. 233 (1977), 197-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0582781
The closed leaf index of foliated manifolds
Lawrence Conlon and Sue Goodman.
Trans. Amer. Math. Soc. 233 (1977), 205-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467768
The diameter of orbits of compact groups of isometries; Newman’s theorem for noncompact manifolds
David Hoffman.
Trans. Amer. Math. Soc. 233 (1977), 223-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494171
Some properties of families of convex cones
Meir Katchalski.
Trans. Amer. Math. Soc. 233 (1977), 235-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493755
On the asymptotic distribution of closed geodesics on compact Riemann surfaces
Burton Randol.
Trans. Amer. Math. Soc. 233 (1977), 241-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482582
Disintegration of measures on compact transformation groups
Russell A. Johnson.
Trans. Amer. Math. Soc. 233 (1977), 249-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444897
On characterizing the standard quantum logics
W. John Wilbur.
Trans. Amer. Math. Soc. 233 (1977), 265-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0468710
Restrictions of convex subsets of $C(X)$
Per Hag.
Trans. Amer. Math. Soc. 233 (1977), 283-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467264
Ideals of coadjoint orbits of nilpotent Lie algebras
Colin Godfrey.
Trans. Amer. Math. Soc. 233 (1977), 295-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447359
On curves on formal groups
Robert A. Morris and Bodo Pareigis.
Trans. Amer. Math. Soc. 233 (1977), 309-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498613
The $p$-adic log gamma function and $p$-adic Euler constants
Jack Diamond.
Trans. Amer. Math. Soc. 233 (1977), 321-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498503
Matrix representation of simple halfrings
H. E. Stone.
Trans. Amer. Math. Soc. 233 (1977), 339-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466233
Deformations of Lie subgroups
Don Coppersmith.
Trans. Amer. Math. Soc. 233 (1977), 355-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457621
Addendum to: “Knots with infinitely many spanning surfaces” (Trans. Amer. Math. Soc. 229 (1977), 329–349)
Julian R. Eisner.
Trans. Amer. Math. Soc. 233 (1977), 367-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464215